# SDR AALA20161106001

- Difficulty date: November 6, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 9,388 hours, 1,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER CYLINDER PRESSURE READS LOW.  SERVICED CYLINDER IAW AMM 52-10-00.
